# SDR ALGA098989

- Difficulty date: January 12, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N404AL
- Make and model: Bell 407
- Aircraft serial: 53479
- Aircraft time: 2,020 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 406310405101
- Part serial: RXFS8819
- Condition: Worn
- Location: Main Rotor
- Part time: 140 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEVERE BINDING AND AXIAL PLAY BEYOND MAX.  REPLACED BY FIELD MAINTENANCE.
